# SDR COEA2019031401806

- Difficulty date: March 14, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N806HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 594
- Aircraft time: 45,213 hours, 40,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: S5751053402001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 199113 NR 3 DISCREPANCY: LEVEL 2 CORROSION DISCOVERED ON LOWER LT WING ACCESS PANEL 523BB PIANO HINGE LE CORRECTIVE ACTION: REMOVE AND REPLACE PIANO HINGE. THIS IS A SUPPLEMENTAL TO PREVIOUSLY ISSUED SDR COEA2019031401806 TO CLARIFY THAT THIS IS A MINOR REPAIR.
